2017
Том 69
№ 5

All Issues

Volume 36, № 6, 1984

Article (Ukrainian)

Characterization of the Hilbert space L2 (Ω, U, μ) in terms of the additivity of the measure of dispersion

Baidak G. I., Braverman M. Sh., Petunin Yu. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1984. - 36, № 6. - pp. 683 – 688

Article (Ukrainian)

Structure of the group of automorphisms of a Sylow p-subgroup of the symmetric group S p n (p ≠ 2)

Bodnarchuk Yu. V.

Full text (.pdf)

Ukr. Mat. Zh. - 1984. - 36, № 6. - pp. 688 – 694

Article (Ukrainian)

An analogue of Miles' theorem for functions that are δ-subharmonic in R m

Veselovskaya O. V.

Full text (.pdf)

Ukr. Mat. Zh. - 1984. - 36, № 6. - pp. 694 – 698

Article (Ukrainian)

Maximality of PSp 6 (q) acting on three-dimensional completely isotropic subspaces

Ustimenko V. A., Zhdan-Pushkin V. V.

Full text (.pdf)

Ukr. Mat. Zh. - 1984. - 36, № 6. - pp. 698 – 704

Article (Ukrainian)

Invariance principle for wave operators

Konstantinov A. Yu.

Full text (.pdf)

Ukr. Mat. Zh. - 1984. - 36, № 6. - pp. 704 – 709

Article (Ukrainian)

A Garding domain for representations of the canonical commutation relations

Kosyak O. V.

Full text (.pdf)

Ukr. Mat. Zh. - 1984. - 36, № 6. - pp. 709 – 715

Article (Ukrainian)

A new algorithm for the inversion of Hankel and Toeplitz matrices

Li Gyun-y

Full text (.pdf)

Ukr. Mat. Zh. - 1984. - 36, № 6. - pp. 715 – 720

Article (Ukrainian)

Bounded solutions of nonlinear systems of differential equations

Kulik V. L., Mitropolskiy Yu. A.

Full text (.pdf)

Ukr. Mat. Zh. - 1984. - 36, № 6. - pp. 720 – 729

Article (Ukrainian)

Two-dimensional Hausdorff moment sequences

Ovcharenko I. E.

Full text (.pdf)

Ukr. Mat. Zh. - 1984. - 36, № 6. - pp. 729 – 733

Article (Ukrainian)

Asymptotic behavior of the solution of the Dirichlet problem for a differential operator with a small parameter

Safaryan R. G., Sarafyan V. V.

Full text (.pdf)

Ukr. Mat. Zh. - 1984. - 36, № 6. - pp. 734 – 737

Article (Ukrainian)

Asymptotic behavior of the solution of the Dirichlet problem for a differential operator with a small parameter

Sinaiskii E. S.

Full text (.pdf)

Ukr. Mat. Zh. - 1984. - 36, № 6. - pp. 738 – 737

Article (Ukrainian)

Integral representation of multiplicative martingale semigroups

Skorokhod T. A.

Full text (.pdf)

Ukr. Mat. Zh. - 1984. - 36, № 6. - pp. 745 – 750

Article (Ukrainian)

Deviation of Fourier sums on the classes of infinitely differentiable functions

Stepanets O. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1984. - 36, № 6. - pp. 750 – 758

Article (Ukrainian)

Some conditions for the approximability of groups of automorphisms of a space with a measure

Bezuglyi S. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1984. - 36, № 6. - pp. 759 – 761

Article (Ukrainian)

Theory of program algebras

Bui D. B., Mavlyanov A. V.

Full text (.pdf)

Ukr. Mat. Zh. - 1984. - 36, № 6. - pp. 761 – 764

Article (Ukrainian)

Invariant tori of linear extensions of dynamic systems on a torus with a singular matrix of derivatives

Eremenko V. A.

Full text (.pdf)

Ukr. Mat. Zh. - 1984. - 36, № 6. - pp. 765 – 768

Article (Ukrainian)

A problem about the solutions of quasilinear boundary-value problems with unconnected boundary conditions

Kenzhebaev K. K.

Full text (.pdf)

Ukr. Mat. Zh. - 1984. - 36, № 6. - pp. 768 – 770

Article (Ukrainian)

Connection of the Abel method with a certain subclass of the Voronoi methods of summation of series

Kokhanovsky A. P.

Full text (.pdf)

Ukr. Mat. Zh. - 1984. - 36, № 6. - pp. 771 – 774

Article (Ukrainian)

A method for the approximation of periodic functions

Kushpel A. K.

Full text (.pdf)

Ukr. Mat. Zh. - 1984. - 36, № 6. - pp. 774 – 776

Article (Ukrainian)

Groups with the N-invariance condition for noncyclic subgroups

Marach V. S.

Full text (.pdf)

Ukr. Mat. Zh. - 1984. - 36, № 6. - pp. 777 – 780

Article (Ukrainian)

Meromorphic and algebroidal solutions of functional equations

Mokhon'ko A. Z.

Full text (.pdf)

Ukr. Mat. Zh. - 1984. - 36, № 6. - pp. 780 – 786

Article (Ukrainian)

Uniqueness of the solution of the boundary-value problem with an integral condition for a differential equation in a strip

Palyutkin V. G.

Full text (.pdf)

Ukr. Mat. Zh. - 1984. - 36, № 6. - pp. 786 – 791

Article (Ukrainian)

Best simultaneous approximation of periodic functions and their derivatives by trigonometric polynomials

Sorich V. A.

Full text (.pdf)

Ukr. Mat. Zh. - 1984. - 36, № 6. - pp. 791 – 797

Article (Ukrainian)

Sylow subgroups of almost locally normal groups

Tkachenko A. N.

Full text (.pdf)

Ukr. Mat. Zh. - 1984. - 36, № 6. - pp. 798 – 801

Article (Ukrainian)

Linear extensions that satisfy the transversality condition

Trofimchuk S. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1984. - 36, № 6. - pp. 802 – 804

Article (Ukrainian)

Representation of the general solution of an operator differential equation

Fishman I. P.

Full text (.pdf)

Ukr. Mat. Zh. - 1984. - 36, № 6. - pp. 804 – 808